# SDR FDEA201412054071

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1310 RBL 27.50 SEAT TRACK DAMAGED.  REMOVED DAMAGED SEAT TRACK AT MAIN DECK STATION 1259 - 1330 RBL 27.50 IAW SRM 53-70-00 FIG 1A VOL I  EEL 537397 11/23/14.  REPLACED DAMAGED SEAT TRACK IAW SRM 53-70-00 FIG 1A VOL I.
